# SDR DLM88020021

- Difficulty date: January 6, 2002
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N901DL
- Make and model: Doug MD-88
- Aircraft serial: 49532
- Aircraft time: 41,392 hours, 34,873 cycles
- Engine time: 12,000 hours, 19,276 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Part time: 12,000 hours, 19,276 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

FUMES IN COCKPIT AND CABIN DURING CLIMBOUT FROM PVD.  AFT LAV SMOKE ALARMS SOUNDED AND THEN STOPPED.  FUMES DISSIPATED BUT NEVER WENT AWAY.  PERFORMED OP 5088.  INSP RECIR FAN, LT AND RT AIR CYCLE MACHINES.  REPLACED WATER SEPARATOR BAGS.  PERFORMED DUCT BURNOUT AND FULL PWR RUN.  NO ABNORMALITIES NOTED.  OK FOR SVC.  FOUND APU LEAKING OIL AND INGESTING INTO INLET.  REPLACED APU.
